Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Orlov Dmitri Olegovich
(full list of publications)
| by years | scientific publications | by types |



   2016
1. Dmitri Orlov, “Smooth and proper noncommutative schemes and gluing of DG categories”, Adv. Math., 302 (2016), 59–105 , arXiv: 1402.7364  mathnet (cited: 7)  crossref  mathscinet (cited: 7)  zmath  adsnasa  isi (cited: 2)  elib  scopus (cited: 3)
2. D. O. Orlov, “Gluing of categories and Krull–Schmidt partners”, Russian Math. Surveys, 71:3 (2016), 594–596 , arXiv: 1606.00332  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi  elib  elib  scopus

   2015
3. D. O. Orlov, “Geometric Realizations of Quiver Algebras”, Proc. Steklov Inst. Math., 290 (2015), 70–83 , arXiv: 1503.03174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)

   2013
4. A. Canonaco, D. Orlov, P. Stellari, “Does full imply faithful?”, J. Noncommut. Geom., 7:2 (2013), 357–371 , arXiv: 1101.5931  mathnet  crossref  mathscinet (cited: 2)  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  scopus (cited: 3)
5. S. Gorchinskiy, D. Orlov, “Geometric phantom categories”, Publ. Math. Inst. Hautes Études Sci., 117:1 (2013), 329–349 , arXiv: 1209.6183  mathnet  crossref  mathscinet (cited: 11)  zmath  adsnasa  isi (cited: 11)  elib (cited: 7)  scopus (cited: 13)
6. M. Abouzaid, D. Auroux, A. I. Efimov, L. Katzarkov, D. Orlov, “Homological mirror symmetry for punctured spheres”, J. Amer. Math. Soc., 26:4 (2013), 1051–1083 , arXiv: 1103.4322  mathnet  crossref  mathscinet (cited: 13)  zmath  adsnasa  isi (cited: 12)  elib (cited: 6)  scopus (cited: 17)
7. V. Alexeev, D. Orlov, “Derived categories of Burniat surfaces and exceptional collections”, Math. Ann., 357:2 (2013), 743–759 , arXiv: 1208.4348  mathnet  crossref  mathscinet (cited: 13)  zmath  adsnasa  isi (cited: 8)  elib (cited: 7)  scopus (cited: 9)

   2012
8. D. Orlov, “Matrix factorizations for nonaffine LG-models”, Math. Ann., 353:1 (2012), 95–108 , arXiv: 1101.4051  mathnet  crossref  mathscinet (cited: 20)  zmath  adsnasa  isi (cited: 19)  elib (cited: 12)  scopus (cited: 18)
9. D. Orlov, “Landau–Ginzburg models, D-branes, and Mirror Symmetry”, Matemática Contemporânea, 41 (2012), 75–112 , arXiv: 1111.2962  mathnet  mathscinet  zmath  adsnasa

   2011
10. D. Orlov, “Formal completions and idempotent completions of triangulated categories of singularities”, Adv. Math., 226:1 (2011), 206–217 , arXiv: 0901.1859  crossref  mathscinet (cited: 27)  zmath  adsnasa  isi (cited: 22)  elib (cited: 20)  scopus (cited: 24)
11. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories III: Abelian categories.”, Adv. Math., 226:5 (2011), 3857–3911 , arXiv: math/0702840  crossref  mathscinet (cited: 4)  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2010
12. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories. II. Pro-representability of the deformation functor”, Adv. Math., 224:1 (2010), 45–102. , arXiv: math/0702839  crossref  mathscinet (cited: 6)  zmath  adsnasa  isi (cited: 5)  elib (cited: 3)  scopus (cited: 4)
13. V. A. Lunts, D. O. Orlov, “Uniqueness of enhancement for triangulated categories”, J. Amer. Math. Soc., 23:3 (2010), 853–908 , arXiv: 0908.4187  crossref  mathscinet (cited: 60)  zmath  adsnasa  isi (cited: 61)  elib (cited: 50)  scopus (cited: 60)

   2009
14. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories. I. General theory”, Adv. Math., 222:2 (2009), 359–401 , arXiv: math/0702838  crossref  mathscinet (cited: 5)  zmath  adsnasa  isi (cited: 7)  elib (cited: 6)  scopus (cited: 6)
15. Dmitri Orlov, “Remarks on generators and dimensions of triangulated categories”, Mosc. Math. J., 9:1 (2009), 143–149 , arXiv: 0804.1163  mathnet (cited: 22)  mathscinet (cited: 20)  zmath  zmath  adsnasa  isi (cited: 21)
16. A. Kapustin, L. Katzarkov, D. Orlov, M. Yotov, “Homological Mirror Symmetry for manifolds of general type”, Cent. Eur. J. Math., 7:4 (2009), 571–605 , arXiv: 1004.0129  crossref  mathscinet (cited: 15)  zmath  adsnasa  isi (cited: 17)  elib (cited: 14)  scopus (cited: 18)
17. D. Orlov, “Derived categories of coherent sheaves and triangulated categories of singularities”, Algebra, arithmetic, and geometry, v. II, Progr. Math., 270, Birkhäuser Boston, Inc., 2009, 503–531 , arXiv: math/0503632  crossref  mathscinet (cited: 70)  zmath  adsnasa  isi (cited: 73)  scopus (cited: 50)

   2008
18. D. Auroux, L. Katzarkov, D. Orlov, “Mirror symmetry for weighted projective planes and their noncommutative deformations”, Ann. of Math. (2), 167:3 (2008), 867–943 , arXiv: math/0404281  crossref  mathscinet (cited: 56)  zmath  adsnasa  isi (cited: 53)  elib (cited: 37)  scopus (cited: 48)

   2007
19. D. Orlov, A. Vishik, V. Voevodsky, “An exact sequence for $K^{M}_{*}/2$ with applications to quadratic forms”, Ann. of Math. (2), 165:1 (2007), 1–13 , arXiv: math/0101023  crossref  mathscinet (cited: 53)  zmath  adsnasa  isi (cited: 55)  elib (cited: 50)  scopus (cited: 55)

   2006
20. D. Auroux, L. Katzarkov, D. Orlov, “Mirror symmetry for del Pezzo surfaces: vanishing cycles and coherent sheaves”, Invent. Math., 166:3 (2006), 537–582 , arXiv: math/0506166  crossref  mathscinet (cited: 41)  zmath  adsnasa  isi (cited: 48)  elib (cited: 36)  scopus (cited: 46)
21. D. O. Orlov, “Triangulated categories of singularities and equivalences between Landau–Ginzburg models”, Sb. Math., 197:12 (2006), 1827–1840 , arXiv: math/0503630  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 34)  elib (cited: 24)  elib (cited: 24)  scopus (cited: 41)

   2005
22. D. O. Orlov, “Derived categories of coherent sheaves and motives”, Russian Math. Surveys, 60:6 (2005), 1242–1244 , arXiv: math/0512620  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 8)

   2004
23. A. N. Kapustin, D. O. Orlov, “Lectures on mirror symmetry, derived categories, and D-branes”, Russian Math. Surveys, 59:5 (2004), 907–940 , arXiv: math/0308173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 4)  scopus (cited: 4)
24. D. O. Orlov, “Triangulated Categories of Singularities and D-Branes in Landau–Ginzburg Models”, Proc. Steklov Inst. Math., 246 (2004), 227–248 , arXiv: math/0302304  mathnet  mathscinet  zmath  adsnasa

   2003
25. A. Kapustin, D. Orlov, “Remarks on A-branes, mirror symmetry, and the Fukaya category”, J. Geom. Phys., 48:1 (2003), 84–99 , arXiv: hep-th/0109098  crossref  mathscinet (cited: 25)  zmath  adsnasa  isi (cited: 49)  elib (cited: 51)  scopus (cited: 54)
26. A. Kapustin, D. Orlov, “Vertex algebras, mirror symmetry, and D-branes: the case of complex tori”, Comm. Math. Phys., 233:1 (2003), 79–136 , arXiv: hep-th/0010293  crossref  mathscinet (cited: 30)  zmath  adsnasa  isi (cited: 34)  elib (cited: 30)  scopus (cited: 31)
27. D. O. Orlov, “Quasi-coherent sheaves in commutative and non-commutative geometry”, Izv. Math., 67:3 (2003), 535–554  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 2)  scopus (cited: 2)
28. D. O. Orlov, “Derived categories of coherent sheaves and equivalences between them”, Russian Math. Surveys, 58:3 (2003), 511–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 27)  elib (cited: 22)  scopus (cited: 30)

   2002
29. A. Bondal, D. Orlov, “Derived categories of coherent sheaves”, Proceedings of the International Congress of Mathematicians (Beijing, 2002), v. II, Higher Ed. Press, Beijing, 2002, 47–56 , arXiv: math/0206295  mathscinet (cited: 50)  zmath  adsnasa
30. D. O. Orlov, “Derived categories of coherent sheaves on Abelian varieties and equivalences between them”, Izv. Math., 66:3 (2002), 569–594 , arXiv: alg-geom/9712017  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  elib (cited: 25)  scopus (cited: 41)

   2001
31. A. Kapustin, A. Kuznetsov, D. Orlov, “Noncommutative instantons and twistor transform”, Comm. Math. Phys., 221:2 (2001), 385–432 , arXiv: hep-th/0002193  crossref  mathscinet (cited: 38)  zmath  adsnasa  isi (cited: 63)  elib (cited: 57)  scopus (cited: 61)
32. V. Golyshev, V. Lunts, D. Orlov, “Mirror symmetry for abelian varieties”, J. Algebraic Geom., 10:3 (2001), 433–496 , arXiv: math/9812003  mathscinet (cited: 12)  zmath  adsnasa  isi (cited: 15)  elib (cited: 15)  scopus (cited: 16)
33. A. Bondal, D. Orlov, “Reconstruction of a variety from the derived category and groups of autoequivalences”, Compositio Math., 125:3 (2001), 327–344 , arXiv: alg-geom/9712029  crossref  mathscinet (cited: 90)  zmath  adsnasa  isi (cited: 95)  elib (cited: 72)  scopus (cited: 85)

   1997
34. D. O. Orlov, “Equivalences of derived categories and $K3$ surfaces”, Algebraic geometry, 7, J. Math. Sci. (New York), 84:5 (1997), 1361–1381 , arXiv: alg-geom/9606006  crossref  mathscinet (cited: 142)  zmath  adsnasa  scopus (cited: 138)

   1995
35. A. Bondal, D. Orlov, Semiorthogonal Decompositions For Algebraic Varieties, MPIM1995-15 http://www.mpim-bonn.mpg.de/preblob/3715, Max-Planck-Institut für Mathematik, Bonn, 1995 , 55 pp., arXiv: alg-geom/9506012  adsnasa

   1994
36. S. A. Kuleshov, D. O. Orlov, “Isklyuchitelnye puchki na poverkhnostyakh del Petstso”, Izv. RAN. Ser. matem., 58:3 (1994), 53–87  mathnet (cited: 32)  mathscinet (cited: 23)  zmath  adsnasa; S. A. Kuleshov, D. O. Orlov, “Exceptional sheaves on del Pezzo surfaces”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 479–513  crossref  mathscinet  zmath  adsnasa  isi (cited: 22)  scopus (cited: 26)

   1992
37. D. O. Orlov, “Proektivnye rassloeniya, monoidalnye preobrazovaniya i proizvodnye kategorii kogerentnykh puchkov”, Izv. RAN. Ser. matem., 56:4 (1992), 852–862  mathnet (cited: 80)  mathscinet (cited: 77)  zmath  adsnasa; D. O. Orlov, “Projective bundles, monoidal transformations, and derived categories of coherent sheaves”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 133–141  crossref  mathscinet  zmath  adsnasa  isi (cited: 67)  scopus (cited: 84)

   1991
38. D. O. Orlov, “Exceptional set of vector bundles on the variety $V_5$”, Moscow Univ. Math. Bull., 46:5 (1991), 48–50  mathscinet  zmath  zmath  isi (cited: 5)

   1989
39. L. V. Katsarkov, D. O. Orlov, “Prym varieties of hyperelliptic curves and their applications to nonlinear equations”, Moscow Univ. Math. Bull., 44:2 (1989), 65–69  mathscinet  zmath  isi
Home page

© Steklov Mathematical Institute of RAS, 2004–2017